| Model Number |
CORING REAMER, 10MM WITH COLLARED PIN |
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
05/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that the metal at the leading edge of the reamer mushroomed when it was drilled into the bone during an acl case.It went from 10 mm to 24 mm.It stopped before it hit the joint; there was a hairline fracture in the tibia.The patient was male, (b)(6) years.